Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on stability of the Douglas splitting method
HTML articles powered by AMS MathViewer

by Willem Hundsdorfer PDF
Math. Comp. 67 (1998), 183-190 Request permission


In this note some stability results are derived for the Douglas splitting method. The relevance of the theoretical results is tested for an advection-reaction equation.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 65M06, 65M12, 65M20
  • Retrieve articles in all journals with MSC (1991): 65M06, 65M12, 65M20
Additional Information
  • Willem Hundsdorfer
  • Affiliation: CWI, P.O. Box 94079, 1090 GB Amsterdam, The Netherlands
  • Received by editor(s): July 29, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 183-190
  • MSC (1991): Primary 65M06, 65M12, 65M20
  • DOI:
  • MathSciNet review: 1443119